# SDR DALA2018121500359

- Difficulty date: December 15, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N818NW
- Make and model: Airbus A330-323
- Aircraft serial: 0857
- Aircraft time: 53,061 hours, 6,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FLOOR STRUCTURE SUPPORT AT CABIN FR 73 Y-B-Y-C FOUND CORRODED. REPLACED FLOOR STRUCTURE SUPPORT PER SRM 51-42-11-001 AND DRAWING F53478027.
